On the smoothness of solutions of impulsive autonomous systems


Akhmet M.

NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, vol.60, no.2, pp.311-324, 2005 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 60 Issue: 2
  • Publication Date: 2005
  • Doi Number: 10.1016/j.na.2004.08.028
  • Journal Name: NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.311-324

Abstract

The aim of this paper is to investigate dependence of solutions on parameters for nonlinear autonomous impulsive differential equations. We will specify what continuous, differentiable and analytic dependence of solutions on parameters is, define higher order derivatives of solutions with respect to parameters and determine conditions for existence of such derivatives. The theorem of analytic dependence of solutions on parameters is proved. (C) 2004 Elsevier Ltd. All rights reserved.